# SDR DALA2015101506193

- Difficulty date: October 14, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 63,330 hours, 45,708 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1146-1148
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT PREVIOUS REPAIR PLUG BS 1146-1148 X-22.  PREVIOUS REPAIR PLUG WAS REPLACED IAW SRM 53-05, FIG 4A AND 51-10-3, PAR 14, 21.
